# SDR AWXA9700633

- Difficulty date: October 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708AW
- Make and model: Boeing 737112
- Aircraft serial: 19771
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Dented
- Location: Bs 942
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-23 INSPECTION, FOUND A DENT ON UPPER FLANGE OF STRINGER 25 LT BS 942.  REMOVED AND REPLACED STRINGER FROM BS 907 TO 947 STR 25 LEFT PER SRM 51-30-02, PAGE 8 AND 9.
